# SDR AALA202209194393

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737
- Aircraft serial: 30828
- Aircraft time: 60,652 hours, 25,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: B231162515
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT LATCH SECURELY AND CAN BE PULLED OR PUSHED OPEN WHEN SHUT. REMOVED AND REPLACED COCKPIT DOOR ELECTRIC STRIKE ASSEMBLY IN ACCORDANCE WITH AMM 52-51-03.
